# SDR ABXA200905300022

- Difficulty date: May 30, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N712AX
- Make and model: Boeing 767-2J6
- Aircraft serial: 23307
- Aircraft time: 60,952 hours, 21,155 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Part number: 251T43101
- Part serial: 0142
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM ACTUATOR BALL NUT/SCREW (JACKSCREW) FAILED INSPECTION.  REMOVED AND REPLACED JACK SCREW.  P/N 251T4310-1  PITTING.
